# SDR QXEA200300736

- Difficulty date: June 13, 2003
- Submitted: June 16, 2003
- Operation: Air carrier
- Aircraft: N352PH
- Make and model: Dhav DHC8202
- Aircraft serial: 494
- Aircraft time: 13,653 hours, 19,464 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap Track
- Condition: Worn
- Location: T/E Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX- LEFT HAND NR 4 FLAP TRACK HAS WEAR OR PITTING ALONG THE INBOARD SURFACE OF TRACK AREA E.  WEAR IS LOCATED 13 INCHES AFT OF FLAP FAIRING BRACKET TO 18 INCHES AFT OF FAIRING BRACKET.  REPAIRED IAW DHC-8 RD 8-57-988.
